# SDR SIMA20211005003

- Difficulty date: October 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 13,682 hours, 8,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM ON LEFT SIDE ON FRAME 16 IS CORRODED.(LEVEL 2 CORROSION)(MAJOR REPAIR)-C/A-REPAIRED IAW ERS-EJ-53MR-4411
